# SDR 98ZZZM56

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E AREA AT WING RIB NR 8 HAS A CRACKED HYD LINE BRACKET WHICH IS ALLOWING HYD LINE TO CHAF ON THE TAIL RIB. HYD LINE IS GOING OUT OT OUTBOARD LIFT SPOILER JACK.  INSPECTED LINE OK.  REPLACED CRACKED BRACKET.
